# SDR CAL950270

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 135 - THE MID CABIN EMERGENCY AISLE LIGHTING WAS FOUND INOPERATIVE DURING A PREFLIGHT CHECK.  MAINTENANCE FOUND BROKEN WIRING, AND A BLOWN FUSE ON BATTERY CHARGER.  THE BROKEN WIRES WERE SPLICED AND THE BATTERY CHARGER FUSE WAS REPLACED.  OPERATION OF THE EMERGENCY AISLE LIGHTING WAS RESTORED.  (W)
